MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE FOCUS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE FOCUS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TF WGN 50CTMG/DL 956970
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Note: manufacturer made several attempts to contact customer to ensure the replacement products resolved the initial concern - unable to establish contact with customer.
 
Event or Problem Description
Consumer reported complaint for lo blood glucose test results.The customer is concerned with test results from results obtained of lo.Customer stated he had performed a back to back test and obtained lo and 122mg/dl fasting; customer was not using the correct testing technique.The customer¿s expected am fasting blood glucose test result is 90mg/dl and expected pm blood glucose test result is 120mg/dl.Customer stated he only tests three times a week.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a back to back blood test was not performed by the customer; customer did not have any more test strips.The product is stored according to specification in the living room.The test strip lot manufacturer¿s expiration date is 03/31/2023 and open vial date is two months.The meter memory was reviewed for previous test result history (date not set): (b)(6).
 
Additional Manufacturer Narrative
Sections with additional information as of 26-oct-2021: h10: test strips were not returned for evaluation.Meter was returned for evaluation.External evaluation performed by nova biomedical and no defect found.Most likely underlying root cause: mlc-040: user's test strip had poor fill.

Brand Name
TRUE FOCUS
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key12463975
Report Number1000113657-2021-00547
Device Sequence Number12055512
Product Code NBW
UDI-Device Identifier00021292008956
UDI-Public(01)00021292008956
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K131013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 10/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/31/2023
Device Model NumberSTRIP, TF WGN 50CTMG/DL 956970
Device Lot NumberNY1008
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/08/2021
Distributor Facility Aware Date08/17/2021
Initial Date Received by Manufacturer 08/17/2021
Supplement Date Received by Manufacturer09/30/2021
Initial Report FDA Received Date09/13/2021
Supplement Report FDA Received Date10/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1